2019 GL GOSH Program

Goal

Build new collaborations and improved interoperability between FOSS hardware/software, with a special focus on real world applications.

What is a Gathering for Open Science Hardware?

No flashy names, no pretending that one group has a monopoly on the solution, no propping people up as headliners. We take the “no high priests” part of the GOSH Manifesto to heart. Instead, all we have is a commitment to creating spaces for real people of similar mind doing amazing work to create a shared and open future.

推荐一个nba买球网站GOSH events tend to help people bring their most honest selves, their beliefs, creative capacity and desire to share while leaving their organizational hats mostly at home. The unconference style fully invests in the participants’ wisdom, rather than wisdom assigned by organizers and works surprisingly (for those who’ve never experienced it) well.

Unconference structure

Don’t be afraid of the open / unconference structure! – you’re schedule will fill up quickly as you meet other amazing people and projects.    Unconference sessions can include:

  • Talks / Presentations
  • Discussions
  • Workshops
  • Roundtables
  • Really whatever you want to propose 🙂

You may also string together several sessions if you have a longer (3hr+) workshop or discussion.

Participants will be able to sign up for unconference sessions once applications are completed.

Some academic institutions require acceptance of a poster or presentation to receiving funding.  If that is you, contact us推荐一个nba买球网站 and we can provide you with confirmation of your presentation as an unconference session.

Questions / Discussions?

Go to the forum! http://forum.gzwellbom.com/c/communities/great-lakes-gosh

Tentative Schedule

Day 1 (Wednesday), University of Toronto,
, Rm 850

Know about GOSH + set unconference sessions, know each other + identify collaborators to follow up.

8:30 – 9:30 – Breakfast (M)
9:30 – 10:00 – Introduction to space (U of T, land) GL GOSH organizers (R), Goals of this event + process (R), Code of Conduct (B)
10:00 – 11:00 – Speed Meeting – participants get to know each other (G)
11:00 – 1:00 – Tabling setup, Lunch (M) + Learn – tabling / posters (R)
1:00 – 2:10 – GOSH Roadmap, history and future (past discussions here and here), POSTER LINK. Presentations by GOSH participants (Thomas Mboa, Africa Open Science and Hardware Network / Mboalab; Fabio Balli & Maria Frangos, Breathing Games; Shah Selbe, Conservify; Bronwen Densmore, Public Lab) (R)
— 15 minute break —
2:25 – 4:00 – Unconference explanation, brainstorm, assigning sessions (G)
— 10 minute break —
4:10 – 4:30 – Short facilitation training (G)
4:30 – 5:15 – Unconference session (short 45m)
5:15 – 5:40 – Q&A, Open Discussion (G+)
6:00 – Organized dinner at

Day 2 (Thursday), (Blake’s Room)

Unconference sessions

8:00 – 9:00 – Breakfast (M)
9:00 – 9:30 – Open ‘requests for collaboration’ time (S)
9:30 – 11:00 – Unconference session
— 15 minute break —
11:15 – 12:15 – Tour
— Lunch —
1:00 – 2:15 – Unconference session
— 15 minute break —
2:30 – 4:00 – Unconference session
— 15 minute break —
4:15 – 5:30 – Unconference session
— 15 minute break —
5:30 – 6:00 – Q&A, Open Discussion (G+)

Day 3: (Friday), (Blake’s Room)

Unconference sessions and Roadmapping

8:00 – 9:00 – Breakfast (M)
9:00 – 9:30 – Open ‘requests for collaboration’ time (S)
9:30 – 11:00 – Unconference session
— 15 minute break —
11:15 – 12:30 – Unconference session
— Lunch —
1:30 – 3:00 – Unconference session
— 15 minute break —
推荐一个nba买球网站3:15 – 5:15 – Update GOSH Roadmap, wrap up + next step (G)

Day 4 – 5 (Saturday + Sunday)

Hackathon at cottage near Toronto. See here for details

Day 6 (Monday)

推荐一个nba买球网站Presentation of outputs of Hackathon. 

Other Post or Pre-GOSH activities

Individually organized events by participants, meetups, making, etc.  Talk about it at the GL GOSH sub-forum

Who’s responsible for what

TimeKeeper – TBD responsible for making sure that things wrap up and the show keeps moving
Food – Food Team – Maria F is main contact for now, Aislinn & Ryan F and fam helping also
Documentation – Documentation Team – Maria F, Shah, S., Fabio B., Fernanda G.
CoC person – Bronwen D.